Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was taking etilaam s 5 for a week and then I skipped it for a day and I was fine on that day. How long can I skip that medication without having any effects. Because I have heard that stopping antidepressants can cause withdrawal of depression!

2 Doctors Answered
Dear Shyamsunder, Since you have taken it only for a week, you may not get any withdrawal symptoms. Because you are fine without the medication, check the diagnosis. It may not be clinical depression - only sadness
1 person found this helpful
Withdrawal of antidepressants per se won't be causing you depression. If you have depression proper then according to its own course, the symptoms may show up again. If they are persistent and pervasive, you might need a course of anti depressants and other medicines. But otherwise if no symptoms show up for significant amount of time, only withdrawal of etilaam s is unlikely to make you symptomatic.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.